Generalized radix representations and dynamical systems. I

Shigeki Akiyama, Tibor Borbély, Horst Brunotte, Attila Pethő, Jörg M. Thuswaldner

Research output: Contribution to journalArticle

52 Citations (Scopus)

Abstract

We are concerned with families of dynamical systems which are related to generalized radix representations. The properties of these dynamical systems lead to new results on the characterization of bases of Pisot number systems as well as canonical number systems.

Original languageEnglish
Pages (from-to)207-238
Number of pages32
JournalActa Mathematica Hungarica
Volume108
Issue number3
DOIs
Publication statusPublished - Aug 2005

    Fingerprint

Keywords

  • Beta expansion
  • Canonical number system
  • Contracting polynomial
  • Periodic point
  • Pisot number

ASJC Scopus subject areas

  • Mathematics(all)

Cite this